MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC UNID¿ PATIENT SPECIFIC IMPLANTS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDTRONIC SOFAMOR DANEK USA, INC UNID¿ PATIENT SPECIFIC IMPLANTS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number B33226099-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior spinal fusion.It was reported that, rod fracture - right rod between s1 and iliac screw.There were no patient symptoms reported.No future surgery date scheduled currently to explant the fractured rod.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNID¿ PATIENT SPECIFIC IMPLANTS
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23060914
Report Number3003120897-2025-00240
Device Sequence Number9680331
Product Code NKB
UDI-Device Identifier03613720289739
UDI-Public(01)03613720289739(17)240822(10)0228926456
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2024
Device Model NumberB33226099-02
Device Catalogue NumberB33226099-02
Device Lot Number0228926456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/16/2025
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale